# SDR A6WA201140540

- Difficulty date: May 22, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACKS IN CARGO COMPARTMENT.  HAVE CORROSION LBL 27 FWD, LBL 9 FWD, RBL9 AFT, RBL9 FWD AND RBL 27.  R & R TIE DOWN TRACKS IAW SRM 51-41-02.
